MathSciNet Relay Station
MathSciNet bibliographic data
MR1808126 49J10 (35A15 35B60 35J20 49J45)
Ball, John M.; Kirchheim, Bernd; Kristensen, Jan Regularity of quasiconvex envelopes. Calc. Var. Partial Differential Equations 11 (2000), no. 4, 333–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement